# SDR ASAA2021042534660

- Difficulty date: April 25, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 48,449 hours, 14,489 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Condition: Loose
- Location: Fan Duct
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472000 #1 INLET INSP FAN DUCT PANEL #8 IS LOOSE. GROUNDED - YES. RETIGHTENED FASTENERS FOR #8 FAN DUCT PANEL #1 ENG REF B737-800 AMM 75-23-07.
